# SDR DALA2021101506367

- Difficulty date: October 14, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N401DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1915
- Aircraft time: 7,050 hours, 786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3401 37AB SEAT EMERGENCY LIGHT INOP. CORRECTIVE ACTION: RESEATED CONNECTOR AT 37AB SEAT EMERGENCY LIGHT. (8024393)
